# SDR AALA202508192180

- Difficulty date: August 14, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 20,919 hours, 5,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Handle
- Condition: Missing
- Location: Zone 800
- Component: Slide Raft, Aircruisers
- Component part number: D30665515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: REPLACEMENT SLIDE FOR THE RIGHT HAND AFT DOOR WAS FOUND TO BE BAD FROM STOCK DUE TO BOTH SLIDE PULL HANDLES WERE MISSING. THE DEFECTIVE SLIDE WAS ROUTED TO BE REPAIRED AND A SERVICEABLE SLIDE WAS INSTALLED PER TASK CARD 26C84252006.
